# SDR MEX2002035

- Difficulty date: February 11, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 419 - MEX-VSA - CREW REPORTED THE PRESENCE OF SMOKE IN THE PASSENGER CABIN AND SMOKE DETECTORS ACTIVATED IN THE LAVATORIES. LEFT A/C PACKAGE AND COOLING TURBINE CHIP DETECTOR WAS CHECKED, OK, IT WAS FOUND OIL WASTES FROM THE PNEUMATIC APU.  (M)
